Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Schauder bases having many good block basic sequences

Tom 254 / 2020

Cory A. Krause Studia Mathematica 254 (2020), 199-218 MSC: Primary 46B03, 46B06, 46B25, 46B45; Secondary 05D10. DOI: 10.4064/sm190727-14-1 Opublikowany online: 17 April 2020

Streszczenie

In the study of asymptotic geometry in Banach spaces, a basic sequence which gives rise to a spreading model has been called a good sequence. It is well known that every normalized basic sequence in a Banach space has a subsequence which is good. We investigate the assumption that every normalized block tree relative to a basis has a branch which is good. This combinatorial property turns out to be very strong and is equivalent to the space being $1$-asymptotic $\ell _p$ for some $1\leq p\leq \infty $. We also investigate the even stronger assumption that every block basic sequence of a basis is good. Finally, using the Hindman–Milliken–Taylor theorem, we prove a stabilization theorem which produces a basic sequence all of whose normalized constant coefficient block basic sequences are good, and we present an application of this stabilization.

Autorzy

  • Cory A. KrauseLeTourneau University
    2100 S Mobberly
    Longview, TX 75602, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek